# SDR MASA00070

- Difficulty date: July 11, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 2,201 hours, 1,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BC10020004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL/CVG - FLT 5761 - FORWARD OVERHEAD CEILING PANEL FORWARD EMERGENCY EXIT LIGHT INOPERABLE.  MAINTENANCE ASSIGNED MEL 33-51-1 CAT C.  AIRCRAFT WAS RETURNED TO SERVICE.  MAINTENANCE LATER REMOVED AND REPLACED EMERGENCY LIGHT AND OPS CHECKED GOOD.  (X)
